# SDR SWAA2022082229298

- Difficulty date: July 14, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OPEN HOLES ON ACCESS PANEL 661BB AT RT WING 2022-365585 / [01] TOOL USED; CALIPER PN: 500-197-30; SN: 15120589; DUE DATE:;[02] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185733 DUE DATE: 16-JAN-23.;[03] TOOL USED: SCALE P/N: 91847 S/N: AE-409322 DUE DATE: 06-JUN-23.;[04] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 38200035 ; DUE DATE 08-SEP-22;[05] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] CORRECTED STEP 1. TOOL USED; CALIPER PN: 500-197-30; SN: 15120589; DUE DATE: 28/NOV/22.;[07] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED.
